# SDR DALA1257801201

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 67,903 hours, 9,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 31FG ARE INOPERATIVE.  MX FOUND A GROUND TERMINAL AT GD2544 LOOSE AND SECURED.  SYSTEM OPS IS NORMAL.
